# SDR SWIA201230057

- Difficulty date: March 16, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 9,623 hours, 5,861 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  LEFT AND RIGHT FS 280 FLOORBEAM CORRODED.  REPAIRED LEFT AND RIGHT FS 280 FLOORBEAM.
